# SDR DALA2025020700979

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,224 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0798989) FLOOR SUPPORT ANGLE AT L2 HAS (4) SPOTS OF SURFACE CORROSION. REMOVED AND REPLACED INTERCOSTAL AND FLOOR SUPPORT IAW B737 SRM 51-40-05 AND B737 SRM 51-40-02.
